# SDR HNAA2021031800100

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 38,182 hours, 34,455 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O,  LANDING GEAR WOULD NOT RETRACT. EICAS LG AIR/GND FAIL DISPLAYED. MESSAGE APPEARED FOLLOWING ROTATION.   FOUND NLG WOW PROX SWITCH BAD. R&R'D PROX SWITCH IAW AMM 32-63-02. T/S IAW FIM 32-63-00-810-801-A. SWUNG GEAR SEVERAL TIMES. OPS CHECK GOOD. OKAY FOR SERVICE AT THIS TIME.
